# SDR DALA1104809010

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 45,350 hours, 36,259 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON RT HORIZ STABILIZER UPPER SKIN FWD PANEL BARREL NUT HOLE, NR 1, STA XH=28.  BARREL NUT HOLE WAS REPAIRED IAW ER/A 487784-14 REV ORIG.
